MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888541019P
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the catheter's venous luer adapter was detached or disconnected from the feature manipulation engine(fme) generator.The patient lost 250ml of blood and 2 points of hemoglobin based on the blood numbering required by the physician.The patient was plugged again and finished the dialysis session.It was stated that when the catheter was used on fme generators, the luer lock could not be screwed completely and there was at least one turn of the screw missing which increases the disconnection risk.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7621385
Report Number3009211636-2018-00208
Device Sequence Number11168743
Product Code MSD
UDI-Device Identifier20884521158495
UDI-Public20884521158495
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number8888541019P
Device Catalogue Number8888541019P
Device Lot Number1720700126
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEATURE MANIPULATION ENGINE(FME) GENERATOR
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;